Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Does clomid have any side-effects like surging of LH ? Can it cause burning sensations in the lower abdomen ?

I took clomid a few weeks ago. I ook ovulation test and had an LH surge for 5 days. Now I am having loer left side abdominal burning
Asked On : Sun, 31 Jul 2011
Answers:  1 Views:  550
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
hi,thanks for query.Some mild discomfort may be there during ovulation and that should be fine in couple of days.Any form of major discomfort in not expected.Take light diet,more of fluids and avoid heavy form of routine household work.
Please talk to your doctor in case of more of problem.
wishing you good health.
Answered: Sun, 31 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor